# SDR IXXA2024031801

- Difficulty date: March 1, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 91,980 hours, 34,383 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Bonding Jumper
- Part number: 284T01747
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

P32 MOUNT POINTS FOR BONDING JUMPERS CRACKED
